Universidade do Minho  

           
 
  Autenticação/Login
 
Contacts
Site Map
   
  print
 


2005

Articles in scientific journals

  • Almeida, J., Costa, J.C., and Zeitoun, M., ``Tameness of pseudovariety joins involving R", Monatshefte für Mathematik 146 (2005), pp. 89-111. (v. repositorium)
  • Basto Gonçalves, J., Ferreira, A.C., ``Normal forms and linearization of resonant vector fields with multiple eigenvalues'', Journal of Mathematical Analysis and Applications 301 (2005), pp. 219-236.
  • Caiado, M.I. and Sarychev, A.V., ``Remarks on stability of inverted pendula'', Rendiconti del Seminario Matematico dell'Università e del Politecnico di Torino 63 (2005), pp. 333-348.
  • Caramalho Domingues, J., ``A puzzling remark by Euler on constant differentials", Oberwolfach Reports 1, 2004 (2005), pp. 2747-2750.
  • Cosentino, S., ``A note on Hölder regularity of invariant distributions for horocycle flows", Nonlinearity 18 (2005), pp. 2715-2726. (v. repositorium)
  • Edgar, S.B., Machado Ramos, M.P., "Obtaining a class of pure radiation metrics using invariant operators.", Classical  Quantum Gravity, 22 (2005), 791-802.
  • Faria, T., Liz, E., Oliveira, J.J., and Trofimchuk, S., ``On a generalized Yorke condition for scalar delayed population models'' Discrete Contin. Dynam. Systems 12 (2005), pp. 481-500.
  • Giraldes, E., Marques Smith, M.P., and Mitsch, H., ``Generalized F-semigroups", Mathematica Bohemia 130 (2005), pp. 203-220.
  • Gomes, A. and Ralha, E., ``Sobre o Ensino Superior da Matemática: A Geometria e os Professores do 1º ciclo (Novos Desafios, Velhas Deficiências)", Boletim da Sociedade Portuguesa de Matemática 52 (2005), pp. 77-100.
  • Hartwig, R.E., Patrício, P., and Puystjens, R., ``Diagonalizing matrices via orthogonal Pierce decompositions", Linear Algebra and its Applications 401 (2005), pp. 381-391. (v. repositorium)
  • Hirst, K., Meacock, S., and Ralha, E., ``Student Expectations of Studying Mathematics at University", Hiroshima Journal of Mathematics Education 11 (2005), pp. 49-68.
  • Iguchi, H., Harada, T., and Mena, F., ``Spherically symmetric perfect fluids in area-radial coordinates'', Classical and Quantum Gravity 22 (2005), pp. 841-854.
  • Karlovich, A. and Lerner, A., ``Commutators of singular integrals on generalized  Lp spaces with variable exponent'', Publ. Matemàtiques, Barcelona 49 (2005), pp. 111-125.
  • Karlovich, A. and Santos, P.A., ``On asymptotics of Toeplitz determinants with symbols of nonstandard smoothness'', Journal of Fourier Analysis and Applications 11 (2005), pp. 43-72.
  • Marques de Sá, E. and Zhang, Y.L., "On the Number of Invariant Factors of Matrix Products", Linear Algebra and its Applications 401 (2005), pp. 393-399.
  • Mendes, C., ``Complemented Congruences on Ockham Algebras", Algebra Universalis 54 (2005), pp. 279-290.
  • Mendes Araújo, C., Torregrosa, J.R., and Urbano, A.M., ``The doubly negative matrix completion problem'', Linear Algebra and its Applications 401 (2005), pp. 295-306. (v. repositorium)
  • Mendes Araújo, C., Torregrosa, J.R., Urbano, A.M., ``The symmetric N-matrix completion problem'', Linear Algebra and its Applications 406 (2005), pp. 235-252. (v. repositorium)
  • Mendes Gonçalves, S. and Sullivan, R.P., ``Inverse semigroups generated by linear transformations", Bull. Austral. Math. Soc. 71 (2005), pp. 205-213. (v. repositorium)
  • Monaco, R., Pandolfi Bianchi, M., and Soares, A.J., ``BGK-type models in strong reaction and kinetic chemical equilibrium regimes'', J. Phys. A.: Math. and General. 38 (2005), pp. 10413-10431.
  • Oliveira, F., ``A class of non-local operators for Vorticity waves'', Applicable Analysis 12 (2005), pp. 1287-1302.
  • Oliveira, F. and Soares, A.J., ``On global solutions to the discrete Boltzmann equations with chemical reactions'', Math. Meth. Appl. Sci. 28 (2005), pp. 1491-1506.
  • Soares, A.J., Oliveira, Filipe, "On the global well-posedness of discrete Boltzmann systems with chemical reaction'', Math. Meth. in the Appl. Sci. 28 (2005), pp 1491-1506.

Articles in proceedings of conferences with referee

  • Azevedo, C., ``On the multivariate kernel distribution estimator for distribution functions under association", Applied Stochastic Models Data Analysis (ASMDA05), pp. 1475-1483.
  • Caiado, M.I. and Sarychev, A., ``On Asymptotic Stabilization of Elastic Systems'', Second International Conference `Physics and Control' (PhysCon 2005), St.Petersburg, Russia, August 2005.
  • Caramalho Domingues, J., ``S.F. Lacroix, Traité du Calcul Différentiel et du Calcul Intégral, first edition (1797-1800)", I. Grattan-Guinness (ed.), Landmark Writings in Western Mathematics, 1640-1940, Amsterdam: Elsevier, 2005, pp. 277-291.
  • Caramalho Domingues, J., ``O Cálculo Diferencial e Integral Segundo S. F. Lacroix (1765-1843)", John A. Fossa (org.), Anais do I Colóquio Brasileiro de História da Matemática: IV Encontro Luso-Brasileiro de História da Matemática, Natal, 24 a 27 de Outubro de 2004, Natal, RN: SBHMat e Editora da UFRN, 2005, pp. 133-150.
  • Carvalho e Silva, J., Ralha, E., and Vaz, O., ``Um Estudo sobre Atitudes e Competências em Alunos Universitários: o caso da Análise Matemática e das Novas Tecnologias", IV Conferência Internacional de Tecnologias na Informação e Comunicação na Educação (CHALLENGES2005), 2005, Braga, Portugal.
  • Gomes, A. and Ralha, E., ``Conceitos elementares de Matemática: o papel da definição", Actas do V Congresso Ibero Americano de Educação Matemática (V CIBEM), 2005, Porto, Portugal.
  • Karlovich, A., ``Algebras of singular integral operators on Nakano spaces with
    Khvedelidze weights over Carleson curves with logarithmic whirl points'', Pseudodifferential Equations and Some Problems of Mathematical Physics, Rostov-on-Don, Russia, 2005, pp. 135-142.
  • Machado Ramos, M.P., Edgar, S. B., ''Obtaining exact solutions with cosmological constant using invariant operators'', A Century of Relativistic Physics, Proceedings of the Spanish Relativity Meeting, Oviedo, Spain (2005).
  • Mars, M., Mena, F., and Vera, R., ``First order perturbations of the Einstein-Straus model'', aceite para publicação em Proceedings of the XXVIII Spanish Relativity Meeting.
  • Mena, F., ``Comparison between newtonian and relativistic second order perturbations'', aceite para publicação em Proceedings of the XXVIII Spanish Relativity Meeting.
  • Marques Smith, M.P., ``Ordens parciais em semigrupos de transformações", Actas do Encontro de Algebristas Portugueses 2004 (2005), pp. 105-117.
  • Patrício, P., ``O conceito EP (re)visitado: de Schwerdtfeger a anéis", Actas do Encontro de Algebristas Portugueses 2004 (2005), pp. 73-88.

 
  © 2017 Universidade do Minho  - Legal Terms  - updated by CMAT Símbolo de Acessibilidade na Web D.